Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Uniqueness theorems for some fourth-order elliptic equations

Author: Robert Dalmasso
Journal: Proc. Amer. Math. Soc. 123 (1995), 1177-1183
MSC: Primary 35J65
MathSciNet review: 1242078
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to prove the uniqueness of positive solutions of some particular biharmonic boundary value problems. We also give some existence results in the sublinear case.

References [Enhancements On Off] (What's this?)

  • [1] R. Dalmasso, Problème de Dirichlet homogène pour une équation biharmonique semi-linéaire dans une boule, Bull. Sci. Math. (2) 114 (1990), 123-137. MR 1056158 (91g:35106)
  • [2] -, Symmetry properties of solutions of some fourth order ordinary differential equations, Bull. Sci. Math. (2) 117 (1993), 441-462. MR 1245806 (95b:34029)
  • [3] D. R. Dunninger and M. Miclavcic, On a semilinear biharmonic equation, Nonlinear Anal. 16 (1991), 383-387. MR 1093848 (91m:35089)
  • [4] L. A. Peletier and R. C. A. M. van der Vorst, Existence and nonexistence of positive solutions of nonlinear elliptic systems and the biharmonic equation, Differential Integral Equations 5 (1992), 747-767. MR 1167492 (93c:35039)
  • [5] W. C. Troy, Symmetry properties in systems of semilinear elliptic equations, J. Differential Equations 42 (1981), 400-413. MR 639230 (83b:35051)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J65

Retrieve articles in all journals with MSC: 35J65

Additional Information

Keywords: Semilinear biharmonic B.V.P., maximum principle
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society